Hi all. I have had IBS in the past as a young teen but it went away and I haven’t had any problems for a few years now. However, today I have been getting sharp abdominal pains in my lower right abdomen. These only began after I took some medication for diarrhoea. For the past few days I have been experiencing dizziness, fatigue, heart palpitations and loss of appetite. Now, I do take medication for my anxiety, depression and PTSD but so have been forgetful with it. Also the weather here in England is very hot and humid and it tires me out easily. Any idea what may be wrong with me? I thought appendicitis due to the lower right abdominal pain (which worsens upon movement and isn’t really there when laying/sitting) but considering it only started after the dose of diarrhoea relief tablets and previous symptoms before the pain I dont think it is.
What’s wrong with me?: Hi all. I have had IBS in... - IBS Network
I have the same symptons on and off. From the UK but currently on ho!iday in Italy, and it has been the worst holiday ever due to my ibs! Scared to eat out, especially pizza and pasta, so trying to avoid them is a nightmare here! I took anti diarrhoea which actually made it worse..stopped taking them, and feeling a bit better, but still having to be very careful with food, I only eat at our appartment, drink loads of bottled water and try to stay in the shade, it has helped at bit, but my anxiety of going anywhere after eating means i am virtually starving myself.